Skip to content
Preprint

On the simultaneous zero inclusion property and characterization of Inner product space

Oct 2026 · 0 citations · 14 references
Mathematics

Abstract

We show that if a Banach space $X$ is smooth and almost locally uniformly rotund and if satisfies the following \[0\in W(T) \implies 0\in W(T^{-1})\] for all invertible bounded linear map on $X$ then Birkhoff-James orthogonality in $X$ is symmetric. This result, therefore, characterizes the inner product spaces out of all smooth and almost locally uniformly rotund spaces having three or more dimension via simultaneous zero inclusion property, introduced by Bra\v{c}i\v{c} et al. [J. Math. Anal. Appl., 449 (2017) 1413-1423]. Further, this gives answers to some open questions asked by E. Poon [J. Math. Anal. Appl., 534(2024), 128052].

View source

We use cookies to run the site and, with your consent, for analytics and to show ads. See our Cookie Policy.